Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Filters

My NCBI Filters

Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1975 1
1976 1
1978 2
1980 1
1981 1
1982 1
1993 1
2002 4
2003 4
2004 8
2005 2
2006 7
2007 11
2008 9
2009 11
2010 15
2011 4
2012 8
2013 5
2014 4
2015 5
2016 1
2017 1
2024 0

Text availability

Article attribute

Article type

Publication date

Similar articles for PMID: 16467508

101 results

Results by year

Filters applied: . Clear all
Page 1
Rosiglitazone (Avandia) and macular edema.
Kendall C, Wooltorton E. Kendall C, et al. CMAJ. 2006 Feb 28;174(5):623. doi: 10.1503/cmaj.060074. Epub 2006 Feb 8. CMAJ. 2006. PMID: 16467508 Free PMC article. No abstract available.
Rosiglitazone and macular edema.
Sivagnanam G. Sivagnanam G. CMAJ. 2006 Aug 1;175(3):276. doi: 10.1503/cmaj.1060089. CMAJ. 2006. PMID: 16880450 Free PMC article. No abstract available.
Diabetic macular edema associated with glitazone use.
Ryan EH Jr, Han DP, Ramsay RC, Cantrill HL, Bennett SR, Dev S, Williams DF. Ryan EH Jr, et al. Retina. 2006 May-Jun;26(5):562-70. doi: 10.1097/00006982-200605000-00011. Retina. 2006. PMID: 16770264
Variation in Association Between Thiazolidinediones and Heart Failure Across Ethnic Groups: Retrospective analysis of Large Healthcare Claims Databases in Six Countries.
Roughead EE, Chan EW, Choi NK, Kimura M, Kimura T, Kubota K, Lai EC, Man KK, Nguyen TA, Ooba N, Park BJ, Sato T, Shin JY, Wang T, Griffiths J, Wong IC, Yang YH, Pratt NL. Roughead EE, et al. Drug Saf. 2015 Sep;38(9):823-31. doi: 10.1007/s40264-015-0318-4. Drug Saf. 2015. PMID: 26216600 Free PMC article.
Unilateral edema due to a thiazolidinedione.
Bell DS. Bell DS. Diabetes Care. 2003 Sep;26(9):2700. doi: 10.2337/diacare.26.9.2700. Diabetes Care. 2003. PMID: 12941750 No abstract available.
101 results